# SDR CA970409013

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2730 · Elevator Control System
- Part: Support
- Part number: 1156100181
- Condition: Cracked
- Location: Taper Pin Hole
- Component: Beech, 115610010325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION, A CRACK WAS FOUND IN THE CENTER TORQUE TUBE SUPPORT.  IT APPEARS TO HAVE STARTED FROM A HOLE FOR THE SECUREMENT OF THE TAPER PIN.  APPROXIMATELY .75 INCH LONG.
